# SDR GLBA2001140

- Difficulty date: July 1, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 13,133 hours, 17,644 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN WILL NOT HOLD PRESSURIZATION.  CLEANED PNEUMATIC RELAY AND FILTER, OPS CHECKED SATISFACTORY.
